NSDA National Conference Update
A complete schedule will be available this spring. Attendees and pick and choose sessions and come and go as needed. Mark your calendar with the general session outline to save the date!
|Time – Eastern / Central / Pacific||August 3||August 4||August 5|
|11:00 a.m Eastern, 10:00 a.m. Central, 9:00 a.m. Pacific
30 min break
|Coaches’ Caucus 1||Coaches’ Caucus 3||Coaches’ Caucus 5|
|12:30 p.m. Eastern, 11:30 a.m. Central, 10:30 a.m. Pacific||Coaches’ Caucus 2||Coaches’ Caucus 4||Coaches’ Caucus 6|
|2:00 p.m. Eastern, 1:00 p.m. Central, 12:00 p.m. Pacific
15 min break
|Keynote 1||Session 2||Town Hall 3|
|3:15 p.m. Eastern, 2:15 p.m. Central, 1:15 p.m. Pacific
15 min break
|Session 1||Town Hall 2||Keynote 3|
|4:30 p.m. Eastern, 3:30 p.m. Central, 2:30 p.m. Pacific||Town Hall 1||Keynote 2||Session 3|
Being a speech and debate teacher is a lonely job. Even at large high schools, there is usually just one teacher in that field, so collaborating and sharing materials requires us to leave our school building. Having so many fellow Lone Rangers in one place makes sharing ideas, methods, and materials much easier! It’s ironic that we who teach communication often have no one else to talk to about our field.